MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES CFS22, 12X100 KII SLEEVE ADVFIX 12/BX; GCJ

APPLIED MEDICAL RESOURCES CFS22, 12X100 KII SLEEVE ADVFIX 12/BX; GCJ
Model Number CFS22
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/31/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The incident device is anticipated to return.A follow-up report will be provided upon completion of the investigation.In accordance to 21 cfr 803.56, if we obtain additional information, which was not known or was not available when the initial report was submitted, then the supplemental report will be submitted to the fda.
 
Event or Problem Description
Nach dem cer teil 1 habe ich persönlich diese charge geprüft, und leider ist die trokarhülse bei leichtem druck zwischen daumen und zeigefinger am unteren ende unter dem ballon gebrochen.Der kunde möchte somit auch diese trokare zurück schicken und ersatz haben.Der kunde möchte den bericht direkt.Translion matthias hippler: after the first issue, dana tested a sterile product from the same lot no with the same result.With a soft pressure between thumb and index finger the distal part of cannula near the balloon was broken.The customer wants to swap out the complete stock of this lot no.The customer is asking for a direct full report.Patient status - unknown.
 
Additional Manufacturer Narrative
Correction: the incident date was (b)(6) 2017.The event unit was returned to applied medical for evaluation along nine sterile units.Upon inspection of the event unit, engineering was able to confirm the complainant's experience of cannula tip fracture.The event unit did not appear to have been used on a patient.No damage was observed on the sterile units and all units met current specifications.Additional information was requested from the complainant inquiring whether the event unit was broken by the complainant, but no response was received.The likely root cause of the cannula tip fracture is intentional force applied to the units by the complainant.The probability and criticality of harm resulting from this failure mode have been evaluated and were found to be at an acceptable level.Applied medical will continue to monitor its vigilance system for trends and take appropriate actions, as necessary, to ensure the performance and safety of its products.
 
Event or Problem Description
Additional information received via email at 12:49 am on may 09, 2017 from team member: she doesn't remember how many trocars were broken between her fingers.

Brand Name
CFS22, 12X100 KII SLEEVE ADVFIX 12/BX
Common Device Name
GCJ
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
MDR Report Key6365133
Report Number2027111-2017-01348
Device Sequence Number13462025
Product Code GCJ
UDI-Device Identifier00607915117740
UDI-Public(01)00607915117740(17)190512(30)01(10)1270769
Combination Product (Y/N)N
PMA/510(K) Number
K083638
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/25/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date05/12/2019
Device Model NumberCFS22
Device Catalogue Number101245301
Device Lot Number1270769
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/10/2017
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/31/2017
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date02/28/2017
Supplement Report FDA Received Date05/25/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1